Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

I have some burning sensation in my heart and i am suffering from acidity

I am 36 yrs male weight 75 kg and ht. 170 cm, and suffering with acidity for last one month. I also feel burn feeling in heart an throat despite drinking lots of water.I have got my thyroid test done(T3, T4, Tsh ) which is normal. for last three days i took rantac tablet, it gave me relief what shoud i do to get permanent cure.
Asked On : Wed, 23 Feb 2011
Answers:  2 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
Acidity occurs due to increase in acid in stomach which is mainly caused by taking spicy food;odd timings of food ;keeping late overnight;drinking;stress etc;so you cannot cure it completely (as it can happen occassionally when you eat spicy or any of these causes come into play).You can be treated right now and will be free from these symptoms till any of the above happens by mistake .For now take tab-Rantac-300mg twice a day (before breakfast & before dinner ) continuously for 15-20 days .along with that you can take tab-Domstal 10 mg twice at same times .You will feel better & cured .
Answered: Wed, 23 Feb 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
hello take nuv vomica 200 two dose in the morning and second dose at night
for two days..its a homeoapthic medicine so safe,sure n faster results..
consult a homeopath for permanant cure

Answered: Thu, 24 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor